Alert archive / Washington / Storm Warnings in 2025
Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Oct 25, 2025, 5:28 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2025, 5:28 PM PDT (00:28 UTC)
- Expired
- Oct 26, 2025, 2:42 AM PDT
- In force
- 9 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
409 WHUS76 KSEW 260028 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 528 PM PDT Sat Oct 25 2025 PZZ156-176-260830- /O.UPG.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ /O.NEW.KSEW.SR.W.0002.251026T0028Z-251026T1000Z/ /O.EXT.KSEW.SC.Y.0144.251026T1000Z-251027T0000Z/ Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 528 PM PDT Sat Oct 25 2025 ...STORM WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... * WHAT...For the Storm Warning, west winds 30 to 40 kt with gusts up to 50 kt and seas 19 to 24 ft. For the Small Craft Advisory, west winds 15 to 25 kt and seas 13 to 18 ft. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...For the Storm Warning, until 3 AM PDT Sunday. For the Small Craft Advisory, from 3 AM to 5 PM PDT Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ150-153-170-173-260830- /O.EXT.KSEW.GL.W.0024.000000T0000Z-251026T1000Z/ /O.EXT.KSEW.SC.Y.0144.251026T1000Z-251027T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- 528 PM PDT Sat Oct 25 2025 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... * WHAT...For the Gale Warning, west winds 30 to 40 kt and seas 16 to 23 ft. For the Small Craft Advisory, west winds 15 to 25 kt and seas 13 to 18 ft. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm, Coastal Waters From James Island To Point Grenville Out 10 Nm, Coastal Waters From Cape Flattery To James Island 10 To 60 Nm and Coastal Waters From James Island To Point Grenville 10 To 60 Nm. * WHEN...For the Gale Warning, until 3 AM PDT Sunday. For the Small Craft Advisory, from 3 AM to 5 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130>134-260830- /O.CON.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 528 PM PDT Sat Oct 25 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...South winds 35 to 45 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca, Central U. S. Waters Strait Of Juan De Fuca, East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-260830- /O.CON.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ Puget Sound and Hood Canal- 528 PM PDT Sat Oct 25 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...South winds 25 to 35 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-260830- /O.CON.KSEW.SC.Y.0142.000000T0000Z-251027T0100Z/ Grays Harbor Bar- 528 PM PDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WHAT...Combined seas 14 to 18 ft subsiding to 10 to 12 ft Sunday. Bar conditions severe becoming rough Sunday. Maximum ebb currents will occur around 715 PM today, 745 AM Sunday, and 800 PM Sunday. * WHERE...Grays Harbor Bar. * WHEN...Until 6 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
479 WHUS76 KSEW 260255 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 755 PM PDT Sat Oct 25 2025 PZZ150-153-170-173-261100- /O.CON.KSEW.GL.W.0024.000000T0000Z-251026T1000Z/ /O.CON.KSEW.SC.Y.0144.251026T1000Z-251027T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- 755 PM PDT Sat Oct 25 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts to 40 kt and seas 17 to 22 ft. For the Small Craft Advisory, west winds 15 to 25 kt and seas 13 to 18 ft. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm, Coastal Waters From James Island To Point Grenville Out 10 Nm, Coastal Waters From Cape Flattery To James Island 10 To 60 Nm and Coastal Waters From James Island To Point Grenville 10 To 60 Nm. * WHEN...For the Gale Warning, until 3 AM PDT Sunday. For the Small Craft Advisory, from 3 AM to 5 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130>134-261100- /O.CON.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 755 PM PDT Sat Oct 25 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 30 to 40 kt with gusts 45 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca, Central U. S. Waters Strait Of Juan De Fuca, East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-261100- /O.CON.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ Puget Sound and Hood Canal- 755 PM PDT Sat Oct 25 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 kt with gusts to 45 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ156-176-261100- /O.CON.KSEW.SR.W.0002.000000T0000Z-251026T1000Z/ /O.CON.KSEW.SC.Y.0144.251026T1000Z-251027T0000Z/ Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 755 PM PDT Sat Oct 25 2025 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... * WHAT...For the Storm Warning, west winds 30 to 40 kt with gusts to 60 kt this evening, and seas 20 to 25 ft. For the Small Craft Advisory, west winds 15 to 25 kt and seas 13 to 18 ft. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...For the Storm Warning, until 3 AM PDT Sunday. For the Small Craft Advisory, from 3 AM to 5 PM PDT Sunday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ110-261100- /O.CON.KSEW.SC.Y.0142.000000T0000Z-251027T0100Z/ Grays Harbor Bar- 755 PM PDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * WHAT...Combined seas 14 to 18 ft subsiding to 10 to 12 ft Sunday. Bar conditions severe becoming rough Sunday. Maximum ebb currents will occur around 745 AM and 800 PM Sunday, and 830 AM Monday. * WHERE...Grays Harbor Bar. * WHEN...Until 6 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
583 WHUS76 KSEW 260942 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 242 AM PDT Sun Oct 26 2025 PZZ130-261745- /O.CAN.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ /O.EXB.KSEW.SC.Y.0144.251026T0942Z-251027T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Seas 8 to 11 ft. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-170-173-261745- /O.CAN.KSEW.GL.W.0024.000000T0000Z-251026T1000Z/ /O.EXT.KSEW.SC.Y.0144.251026T0942Z-251027T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Seas 11 to 16 ft subsiding to 8 or 9 ft tonight. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm, Coastal Waters From James Island To Point Grenville Out 10 Nm, Coastal Waters From Cape Flattery To James Island 10 To 60 Nm and Coastal Waters From James Island To Point Grenville 10 To 60 Nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-261745- /O.CAN.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ /O.EXB.KSEW.SC.Y.0144.251026T0942Z-251026T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... * WHAT...West to southwest wind 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-261745- /O.CAN.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ /O.EXB.KSEW.SC.Y.0144.251026T0942Z-251026T1800Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Puget Sound and Hood Canal. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-261045- /O.CAN.KSEW.GL.W.0024.000000T0000Z-251026T1200Z/ Admiralty Inlet- 242 AM PDT Sun Oct 26 2025 ...GALE WARNING IS CANCELLED... Winds have eased to 20 kt or less. $$ PZZ156-176-261745- /O.CAN.KSEW.SR.W.0002.000000T0000Z-251026T1000Z/ /O.EXT.KSEW.SC.Y.0144.251026T0942Z-251027T0000Z/ Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...STORM WARNING IS CANCELLED... * WHAT...Seas 11 to 16 ft subsiding to 8 or 9 ft tonight. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-261745- /O.CON.KSEW.SC.Y.0142.000000T0000Z-251027T0100Z/ Grays Harbor Bar- 242 AM PDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Combined seas 14 to 16 ft subsiding to 10 to 12 ft this afternoon and 7 to 9 ft tonight. Bar conditions severe becoming rough this afternoon and moderate tonight. Maximum ebb currents will occur around 745 AM and 800 PM today and 830 AM Monday. * WHERE...Grays Harbor Bar. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Oct 25, 3:05 PM PDT, 2 hours 23 minutes earlier.
Area forecast discussion, Oct 25, 3:05 PM PDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
305 PM PDT Sat Oct 25 2025
.SYNOPSIS...Another strong frontal system pass through
Western Washington this evening and tonight, resulting in additional
rainfall and gusty winds. A weaker system Sunday will allow for
continued showers. An upper level ridge Monday will enter the area
before a more organized system arrives Tuesday. Active weather
pattern will continue for much of next week.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...Latest obs showing winds
starting to kick up over the area as the front begins to move
through W WA. Radar is picking up swaths of moderate rainfall rates
with isolated areas of brief heavy rainfall...but fortunately
satellite shows that any thunderstorms or associated lightning
strikes have so far remained to the south of the CWA. That said,
would not rule out the possibility of an isolated thunderstorm along
the coast this afternoon...especially over the southern portion
where activity is right on the doorstep.
Not to parrot previous discussion, but much of the inherited
forecast remains on track with little alteration. However, one
significant adjustment pertains to the Winter Weather Advisory for
the Cascades. While the primary threat for significant snowfall will
be after 11 PM PDT tonight, the prospect of a PSCZ developing once
gradients flip this evening, in spite of hi-res guidance not really
picking up on it, could allow for snowfall concerns earlier than
anticipated. As such, in collab with OTX, have opted to nudge the
beginning of the advisory to 8 PM PDT this evening. This might be a
skosh too early, but feel this handles the PSCZ threat better than
inherited start.
Wind speed analysis from this morning remains pertinent, so will
copy/paste that here: rapid pressure rises behind the front expected
to result in strong surface gradients over the area. KOLM-KBLI
gradient peaking around plus 7 to plus 9 mb 06Z-09Z with the KUIL-
KBLI gradient through the Strait of Juan de Fuca going from negative
to plus 5 mb in the matter of a couple of hours. The evening into
the early morning hours will be the windiest timeframe especially
over the interior. Southerly wind gusts 40 to 50 mph will be common
over the interior with westerly wind gusts on the coast and through
the Strait of Juan de Fuca into Whidbey Island.
An upper level trough moving through Western Washington Sunday
remains unimpressive when compare to the two preceding systems. Wind
threat drops off quickly early Sunday morning, leaving rain the only
aspect that could result in any impact. In that regard, some
lingering instability could give rise to isolated afternoon and
evening thunderstorms.
Monday sees an upper level ridge build into the area...and latest
runs show the feature a little more impressive than prior solutions.
Deterministic models differ to some degree...with the GFS bringing
the next system in Tuesday morning while the ECMWF actually keeps
conditions dry into Tuesday night. Ensembles agree in keeping Monday
dry, however they are leaning more toward a late Tuesday morning
start...not quite splitting the two, but close enough. Oddly enough,
NBM really has not latched on to this, instead keeping precip in the
forecast /even with some Likely PoPs/ for Monday. Tuesday does see a
return to more organized precip as the next frontal system moves in.
However, whether or not precip will mainly impact just the northern
half of the CWA or the entirety seems to be a point of contention,
as differences in the location of the parent upper low has resulted
in a wide array of solutions.
18/Felton
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Wednesday will see the
aforementioned system exit the area in the late afternoon/early
evening hours, with ridging starting to build in afterwards.
Deterministic models differ on the magnitude of the ridge...GFS
keeping the feature relatively flat which could make northern
portions of the area prone to a system passing just on the other
side of the border while ECMWF brings in a fairly sizable feature
that would keep the area dry. Ensembles seem to favor this latter
solution. Deterministic and ensemble models realign Friday bringing
in the next weather system...which by Saturday looks to tap into
some AR action for the PAC NW with a significant upward shift in the
ensemble mean, akin to what was seen with this past Friday's system.
This will be worth keeping an eye on in future runs.
The influence of the pair of ridges in the long term will result in
a general, if slight, warming trend as daytime highs will mainly be
in the mid to upper 50s...with some interior locations getting to
around 60 on the dry days.
18
&&
.AVIATION...
Strong south to southwest flow aloft this afternoon into
tonight as an occluded front and associated surface trough moves
through W WA. Mostly VFR currently across area terminals aside from
isolated MVFR/IFR under heavier showers. Low-level flow has turned
onshore vigorously within the last hour with gusts up to 40-45 kt
reported with the threat of gusty winds remaining this evening into
the night. The potential for low-level wind shear with winds of 50
to 60 kt at 2000 ft exists as well. Winds should gradually decrease
overnight into early Sunday but remain breezy. A mix of VFR and MVFR
conditions are likely to remain overnight into Sunday as well.
KSEA...
Strong SW gusts up to 35 to 45 kt expected this evening as an
occluded front powers through the region. Surface winds are also
accompanied by low-level wind shear with winds of 50 to 60 kt at
2000 ft. Sustained winds 15 to 20 kt, increasing to 20 to 25 knots
this evening with as mentioned, strong gusts. Mostly VFR throughout
the TAF period but can't rule out MVFR conditions under heavier
showers.
McMillian
&&
.MARINE...
A strong frontal system is moving through this afternoon into
tonight followed by a weaker system Sunday. A brief reprieve
possible Monday before another system Monday night into Tuesday.
High pressure returns around the middle of next week before a front
arrives late in the week with the potential for more headlines. Gale
force winds remain for all waters this afternoon and tonight. For
the coastal waters, a SCA has been issued for Sunday due to high
seas as the winds ease. Small craft advisory winds will return
however over the coastal waters with the system Tuesday. Seas
building to 18 to 22 feet today with the higher seas in the outer
coastal waters. Seas subsiding Sunday into Monday with seas down to
8 to 10 feet by later Monday. Seas remaining in the 8 to 10 foot
range Tuesday before subsiding some more Wednesday.
McMillian
&&
.HYDROLOGY...As forecast the Skokomish River crested below
action stage late Friday evening. Cooler air mass over the area
combined with much lower rainfall amounts will result in little
in the way of river rises with the next two systems. Next
possible hydrologically significant precipitation late next
week. Lots of variability in the solutions at this point but it
is possible the Skokomish makes a run at flood stage late next
week into the weekend. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 5 AM PDT Sunday for City of Seattle-
Downtown Everett / Marysville Area-Eastern Kitsap County-
Eastside-Foothills and Valleys of Central King County-
Foothills and Valleys of Pierce and Southern King
Counties-Foothills and Valleys of Snohomish and Northern
King Counties-Foothills and Valleys of Thurston and Lewis
Counties-Foothills and Valleys of the North Cascades-
Foothills of the Western and Southern Olympic Peninsula-
Grays Harbor County Coast-Island County-Lower Chehalis
River Valley-Lowlands of Lewis and Southern Thurston
Counties-Lowlands of Pierce and Southern King Counties-
Lowlands of Western Skagit and Northwestern Snohomish
Counties-Lowlands of Western Whatcom County-Middle
Chehalis River Valley-Northern Hood Canal-Northern
Washington Coast-Olympia and Southern Puget Sound-Port
Townsend Area-San Juan County-Shoreline / Lynnwood /
South Everett Area-Southern Hood Canal-Willapa and Black
Hills.
Winter Weather Advisory from 8 PM this evening to 11 PM PDT
Sunday for Cascades of Pierce and Lewis Counties-Cascades
of Snohomish and Northern King Counties-Cascades of
Southern King County-Cascades of Whatcom and Skagit
Counties.
PZ...Small Craft Advisory until 6 PM PDT Sunday for Grays Harbor
Bar.
Gale Warning until 5 AM PDT Sunday for Admiralty Inlet-Central
U.S. Waters Strait Of Juan De Fuca-Coastal Waters From
Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out
10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
Waters Strait Of Juan De Fuca-Northern Inland Waters
Including The San Juan Islands-Puget Sound and Hood Canal-
West Entrance U.S. Waters Strait Of Juan De Fuca.
&&In the hours before
Local storm report, Oct 25, 2:21 PM PDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Seattle WA
221 PM PDT Sat Oct 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Non-Tstm Wnd Gst 2 SSE Tumwater 46.97N 122.90W
10/25/2025 M45 MPH Thurston WA ASOS
ASOS station KOLM Olympia Regional Airport.
0153 PM Non-Tstm Wnd Gst 2 ENE Fox Island 47.27N 122.58W
10/25/2025 M60 MPH Pierce WA ASOS
ASOS station KTIW Tacoma.
0155 PM Non-Tstm Wnd Gst 4 NNW Roy 47.07N 122.57W
10/25/2025 M46 MPH Pierce WA AWOS
AWOS station KGRF Ft. Lewis.
0153 PM Non-Tstm Wnd Gst Seatac 47.45N 122.32W
10/25/2025 M43 MPH King WA ASOS
ASOS station KSEA Seattle-Tacoma Int''l
Airport.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 5:21 PM PDT | High Wind Warning | SEW | Grays Harbor, Lewis, Mason, Thurston | 9 hr |
Nearby
Storm Warnings in Washington, 2025Every storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.